MAUDE Adverse Event Report: PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS; SET SCREW

PIONEER SURGICAL (D.B.A. RTI SURGICAL) PIONEER SURGICAL STREAMLINE MIS; SET SCREW
Model Number 01-SETSCREW
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Revision surgery was performed on (b)(6) 2020.The set screw was explanted and returned to rti surgical for inspections.Visual inspection showed evidence that the implant had not been fully locked down into the construct.Dimensional inspection on the screw threads met manufacturing print specifications.A dhr review was conducted and confirms the device met manufacturing specifications prior to shipping from rti surgical.
 
Event or Problem Description
It was reported to rti surgical on 11/3/2020 that during a patient's post-operative follow-up appointment, it was confirmed that a set screw had loosened.

Brand Name
PIONEER SURGICAL STREAMLINE MIS
Common Device Name
SET SCREW
Manufacturer (Section D)
PIONEER SURGICAL (D.B.A. RTI SURGICAL)
375 river park circle
marquette MI 49855
MDR Report Key10900531
Report Number1833824-2020-00092
Device Sequence Number2671290
Product Code NKB
UDI-Device Identifier00846468006143
UDI-Public(01)00846468006143(10)359901
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K130286
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01-SETSCREW
Device Catalogue NumberSAME
Device Lot Number359901
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/09/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/03/2020
Initial Report FDA Received Date11/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;